# SDR R61A2021022300183

- Difficulty date: February 9, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 27,925 hours, 19,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, FLOOR STRUCTURE, CORROSION FOUND ON RT FLOOR SUPPORT PANEL BTWN FR 88-90.  CRIII, FLOOR STRUCTURE ON RT FLOOR SUPPORT PANEL BET FR 88-90 REPLACED IAW SRM 57-42-01 AND SRM 51-43-03.
